logo AFST
Semilinear wave equation on manifolds
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 11 (2002) no. 1, pp. 7-18.
@article{AFST_2002_6_11_1_7_0,
     author = {Araruna, F. D. and Antunes, G. O. and Medeiros, L. A.},
     title = {Semilinear wave equation on manifolds},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {7--18},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 11},
     number = {1},
     year = {2002},
     doi = {10.5802/afst.1014},
     zbl = {01982055},
     mrnumber = {1986379},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1014/}
}
TY  - JOUR
AU  - Araruna, F. D.
AU  - Antunes, G. O.
AU  - Medeiros, L. A.
TI  - Semilinear wave equation on manifolds
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2002
DA  - 2002///
SP  - 7
EP  - 18
VL  - Ser. 6, 11
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1014/
UR  - https://zbmath.org/?q=an%3A01982055
UR  - https://www.ams.org/mathscinet-getitem?mr=1986379
UR  - https://doi.org/10.5802/afst.1014
DO  - 10.5802/afst.1014
LA  - en
ID  - AFST_2002_6_11_1_7_0
ER  - 
F. D. Araruna; G. O. Antunes; L. A. Medeiros. Semilinear wave equation on manifolds. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 11 (2002) no. 1, pp. 7-18. doi : 10.5802/afst.1014. https://afst.centre-mersenne.org/articles/10.5802/afst.1014/

[1] Brezis (H.). - Analyse Fonctionelle, Théorie et Applications, Dunod, Paris, 1999.

[2] Cavalcanti (M.M.) and Domingos Cavalcanti (V.N.). - On Solvability of Solutions of Degenerate Nonlinear Equations on Manifolds, Differential and Integral Equation, vol. 13 (10-12), (2000), 1445-1458. | MR 1787076 | Zbl 0979.35003

[3] Dafermos (C.M.). - Almost periodic processes and almost periodic solutions of evolution equations, Proceedings of a university of Florida international symposium, 1977. | MR 463600 | Zbl 0537.34045

[4] Haraux (A.).- Semilinear Hyperbolic problems in bounded domains, Harwood, Gordon & Breach, 1987. | MR 1078761 | Zbl 0875.35054

[5] Kinderlehrer (D.) and Stampacchia (G.). - An Introduction to Variational Inegualities and their Applications, Academic Press, New York, 1980. | MR 567696 | Zbl 0457.35001

[6] Lasalle. - Some extensions of Liapunov's second method, IRE Trans. Circuit theory CT-7, (1960), 520-527. | MR 118902

[7] Lions (J.L.) et Magenes (E.). - Problèmes aux limites non homogènes et applications, Dunod, Paris, 1968-1970. | MR 247244 | Zbl 0165.10801

[8] Lions (J.L.). - Quelques Méthodes de Résolutions des Problèmes aux Limites Non-Linéaires, Dunod, Paris, 1969. | MR 259693 | Zbl 0189.40603

[9] Strauss (W.A.). - On Weak Solutions of Semilinear Hyperbolic Equations, An. Acad. Bras. Ciências, 42(4), (1970), 645-651. | MR 306715 | Zbl 0217.13104

[10] Zuazua (E.). - Stabilty and Decay for a class of Nonlinear Hyperbolic Problems. Asymptotic Analysis 1, (1988), 161-185. | MR 950012 | Zbl 0677.35069

Cité par Sources :